Avtomatika i Telemekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 1977, Issue 4, Pages 75–87 (Mi at7329)  

Adaptive Systems

Optimization methods adaptive tÓ «significant» dimension of the problem

A. S. Nemirovskii, D. B. Yudin

Moscow

Abstract: Two methods of solving convex, including nonsmooth, problems adapting to the «true» dimension of the problem. The method insure a relatively low labour consumption for solution of problems with a «small number of significant variables». Also, the order of the quaranteed estimate of labour consuming methods on the class of all convex problems, including those for which «all variables are significant» is equal to the potentially feasible one.

Full text: PDF file (1927 kB)

English version:
Automation and Remote Control, 1977, 38:4, 513–524

Bibliographic databases:
UDC: 62-50:519.2

Received: 10.03.1976

Citation: A. S. Nemirovskii, D. B. Yudin, “Optimization methods adaptive tÓ «significant» dimension of the problem”, Avtomat. i Telemekh., 1977, no. 4, 75–87; Autom. Remote Control, 38:4 (1977), 513–524

Citation in format AMSBIB
\Bibitem{NemYud77}
\by A.~S.~Nemirovskii, D.~B.~Yudin
\paper Optimization methods adaptive tÓ <<significant>> dimension of the problem
\jour Avtomat. i Telemekh.
\yr 1977
\issue 4
\pages 75--87
\mathnet{http://mi.mathnet.ru/at7329}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=496668}
\zmath{https://zbmath.org/?q=an:0424.90055}
\transl
\jour Autom. Remote Control
\yr 1977
\vol 38
\issue 4
\pages 513--524


Linking options:
  • http://mi.mathnet.ru/eng/at7329
  • http://mi.mathnet.ru/eng/at/y1977/i4/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Avtomatika i Telemekhanika
    Number of views:
    This page:397
    Full text:181

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022